Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some integral formulas for the complete elliptic integrals of the first and second kind


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 13 (1962), 913-917
MSC: Primary 33.19
DOI: https://doi.org/10.1090/S0002-9939-1962-0141799-8
MathSciNet review: 0141799
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, Generalized hypergeometric series, Cambridge Univ. Press, Cambridge, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.19

Retrieve articles in all journals with MSC: 33.19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141799-8
Article copyright: © Copyright 1962 American Mathematical Society